Organophosphate intoxication as a consequence of mouth-to-mouth breathing from an affected case


Koksal N., Buyukbese M., Guven A., Cetinkaya A., Hasanoglu H.

CHEST, cilt.122, ss.740-741, 2002 (SCI İndekslerine Giren Dergi) identifier identifier identifier

  • Cilt numarası: 122 Konu: 2
  • Basım Tarihi: 2002
  • Doi Numarası: 10.1378/chest.122.2.740
  • Dergi Adı: CHEST
  • Sayfa Sayıları: ss.740-741

Özet

We report three cases of organophosphate (OP) poisoning. One patient was a 19-year-old woman who drank OP compounds in an attempt at suicide. The other two patients became intoxicated on the way to the hospital during mouth-to-mouth breathing. The first patient died in the emergency department, and the other two were taken to the ICU. There, they were treated with atropine and pralidoxime. Three days later, all symptoms and signs had disappeared, and they, were discharged from the hospital satisfactorily.